MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CURAD,BANDAGES,ASST,NO TRAY

Medline Industries, LP MEDLINE; CURAD,BANDAGES,ASST,NO TRAY
Catalog Number CURCC300NTH
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the entire box of bandages are just falling off within minutes" and "it feels as if there is barely any adhesive on them.".
 
Additional Manufacturer Narrative
The customer reported that the bandages were not staying on, there was barely any adhesive on them, and in follow-up correspondence stated they bunch up and "i get blustered on a new part of my heel." no photo or physical samples of the complaint item or complaint issue were provided by the customer for review, limiting the ability to investigate the issue thoroughly; analysis of complaint data was performed and identified two similar complaints, both unconfirmed and related to product lots from another lot.Based on the results of the investigation, medline was unable to confirm the reported issue or that the product failed to meet specifications.The cause was listed as unconfirmed, sample required to determine cause, and the investigation indicated no need for further action at this time; complaints will continue to be monitored for tracking and trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CURAD,BANDAGES,ASST,NO TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50753250
Report Number1417592-2026-39056
Device Sequence Number9195223
Product Code KGX
UDI-Device Identifier00888277420031
UDI-Public00888277420031
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURCC300NTH
Device Lot Number240903
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale